Journal of Convex Analysis

Vol. 5, No. 1, 1998 · Contents

Cristina Marcelli:
Non-Coercive Variational Problems with Constraints on the Derivatives

Dorin Bucur and Jean-Paul Zolésio:
Spectrum Stability of an Elliptic Operator to Domain Perturbations

Giulia Treu:
An Existence Result for a Class of Non Convex Problems of the Calculus of Variations

Wataru Takahashi and Takayuki Tamura:
Convergence Theorems for a Pair of Nonexpansive Mappings

Ant\a'onio J. B. Lopes-Pinto:
On a New Result on the Existence of Zeros due to Ricceri

Jörg Steinbach:
On a Variational Inequality Containing a Memory Term with an Application in Electro-Chemical Machining

Marek Niezgoda:
On Schur-Ostrowski Type Theorems for Group Majorizations

Pablo Pedregal and Vladimir Sverak:
A Note on Quasiconvexity and Rank-one Convexity for 2$\times$2 Matrices

V. Jeyakumar and D. T. Luc and S. Schaible:
Characterizations of Generalized Monotone Nonsmooth Continuous Maps using Approximate Jacobians

Kewei Zhang:
On Some Quasiconvex Functions with Linear Growth

Toshihiko Nishishiraho:
Korovkin Sets and Mean Ergodic Theorems

Francois Oustry:
Vertical Developments of a Convex Function

M. Amar and E. Vitali:
Homogenization of Periodic Finsler Metrics

G. Krupa:
Convergence of Unbounded Multivalued Supermartingales in the Mosco and Slice Topologies

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 30 Mar 2000. Last modified: 15 May 2000.

© 2000 ELibM for the EMIS Electronic Edition